# SDR FDEA201110194583

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577283600800
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 151CF HAS 4 DISCREPANCY 1.AND2. GOUGES AT END CORNERS OF BOARD.3.   CORNER OF BOARD BY SCREW HOLE IS BROKEN 4. SIDE OF FLOORBOARD HAS FILLING COMING OUT FABRICATED REPLACEMENT PANEL 151CF IAW DWG SRZ25-005 REVJ IDENTIFIED   REPLACEMENT FLOORBOARD IAW GMM7-0-1001
